# SDR 9JLA2022031419382

- Difficulty date: February 23, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N680WC
- Make and model: Cessna 680SOV
- Aircraft serial: 6800102
- Aircraft time: 8,946 hours, 5,529 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Part number: 99146663
- Part serial: MN03259
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE CROSSFEED AMBER ANNUNCIATOR IS ILLUMINATED WHEN SELECTED TO THE RIGHT SIDE. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND A RIGHT WING FUEL PROBE #2 FAULTED. THE PROBE WAS REMOVED AND AN OVERHAULED UNIT INSTALLED. LEAK AND OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
